# SDR FDEA201207192615

- Difficulty date: July 19, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT LT AFT WING SPAR WEB SUFACE AT AFT FUEL BOOST PUMP OPENING UPPER BONDING JUMPER ATTACH POINT.
